General Perturbation of the Exponential Dichotomy for Evolution Equations
Palavras-chave:Evolution equations, Skew-product semiflow
ResumoIn this paper we prove that the exponential dichotomy for evolution equations in Banach spaces is not destroyed, if we perturb the equation by "small" unbounded linear operator. This is done by employing skew-product semiflow technique and a perturbation principle from linear operator Theory. Finally, we apply these results a partial parabolic equation.
Não há dados estatísticos.
Leiva, H. (2014). General Perturbation of the Exponential Dichotomy for Evolution Equations. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 3(1), 1-12. https://doi.org/10.11606/resimeusp.v3i1.74847